# SDR FQAR20150205011

- Difficulty date: January 28, 2015
- Submitted: February 5, 2015
- Operation: General aviation
- Aircraft: N925PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843288
- Aircraft time: 16,249 hours
- Engine: Lyc O360A4M
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 78738803
- Condition: Cracked
- Location: Rt Mlg
- Part time: 16,249 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE RT MLG APPEARED TO BE CRACKED BELOW THE STRUT BETWEEN THE TORQUE LINK ATTACH EARS.  THE CRACK WAS SMALL AND COULD BE EASILY OBSCURED BY GREASE AND WAS NEARLY INVISIBLE ONCE THE TORQUE LINKS HAD BEEN DISCONNECTED AND LOAD REMOVED FROM THE EARS. THE CRACK HAD TO BE CONFIRMED BY DYE PENETRANT.
